Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 23, 2011, 5:17 PM EDT for 4 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 5:17 PM EDT (21:17 UTC)
- Expired
- Jun 23, 2011, 6:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Schley County, GA
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
815
WWUS82 KFFC 232117
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT THU JUN 23 2011
GAZ078>080-089>092-103-232200-
517 PM EDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...TALBOT...SCHLEY...MUSCOGEE...MARION...TAYLOR...
CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 600 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND UPATOI TO BUENA VISTA AND
SEMINOLE...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...TALBOT...SCHLEY...MUSCOGEE...MARION...TAYLOR...
CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE SEMINOLE...PRESTON...CHURCH
HILL...DRANEVILLE...ZELLOBEE...BRANTLEY...BUENA VISTA...
CHRISTOPHER...EELBECK/WEST FORT BENNING...MANTA...CUSSETA...VISTA
TERRACE...SAND HILL...UPATOI AND NORTH FORT BENNING. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3222 8464 3223 8483 3237 8490 3253 8492
3259 8484 3259 8470 3262 8469 3263 8449
3253 8432 3240 8420 3240 8425 3230 8425
3229 8422 3220 8424 3216 8428 3217 8442
3207 8443 3203 8465
TIME...MOT...LOC 2116Z 256DEG 19KT 3254 8474 3233 8443
3212 8455
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:32 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 23, 3:32 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT THU JUN 23 2011 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... BROAD UPPER LEVEL TROUGH WILL IMPACT THE EAST AS THE UPPER LOW TRACKS FILLS AS IT LIFTS NORTHWARD INTO CANADA. THE UPPER LEVEL FLOW FLATTENS BY SATURDAY AS RIDGING BUILDS INTO TEXAS. AT THE SURFACE...THE SURFACE BOUNDARY MAKES SLOW PROGRESS AS THE BEST DYNAMICS LIFTS INTO THE OHIO VALLEY. IN THE SHORT TERM...ATMOSPHERE OVER NORTH GEORGIA SLOWLY RECOVERING FROM MORNING SHOWERS AND LINGERING CLOUD SHIELD. ISOLATED TO SCATTERED THUNDERSTORMS ARE NOT OUT OF THE QUESTION HOWEVER AS BREAKS NOTED IN CLOUDS AND MOIST SOUTHWEST FLOW ACROSS THE FORECAST AREA. ISOLATED STORMS HAVE DEVELOPED OVER PORTIONS OF EAST ALABAMA ALREADY THIS AFTERNOON. MAIN AREA OF CONCERN WILL BE PORTIONS OF CENTRAL GEORGIA THAT HAVE NOT GOTTEN WORKED OVER BY CONVECTION EITHER YESTERDAY OR THIS MORNING. THIS AREA ALSO HAS BEST INSTABILITY...WITH FORECAST MUCAPES OF 1500-2000 THIS AFTERNOON. CONVECTION WILL SHIFT TO THE EAST WITH THE UPPER LEVEL VORT LOBE AND DIMINISH WITH THE LOSS OF HEATING AFTER 00Z. FRIDAY AND SATURDAY...MAIN UPPER LEVEL SHORT WAVE FAR NORTH OF THE AREA WITH JUST WEAK IMPULSES TRACKING ACROSS NORTH GEORGIA. MODELS SHOWING ENOUGH MOISTURE...AND WITH AFTERNOON HEATING AND PROXIMITY OF WEAK IMPULSES ISOLATED TO SCATTERED CONVECTION CANNOT BE RULED OUT. FIRST PERIOD TEMPERATURES A BIT TRICKY AS MODELS MAY BE QUICK BRINGING IN THE DRIER AIR. DEWPOINTS STILL IN THE LOWER TO MID 70S ACROSS MUCH OF THE FORECAST AREA AND WITH MOIST SOUTHWEST FLOW CONTINUING OVERNIGHT WILL TREND TOWARD PERSISTENCE FOR FIRST PERIOD. MAV/MET BLEND MIX SEEMS REASONABLE FOR THE REST OF SHORT TERM PERIODS. .LONG TERM /SUNDAY THROUGH THURSDAY/... UPPER LEVEL RIDGING SHIFTS FROM TEXAS EASTWARD ACROSS THE GULF COAST STATES THROUGH THE EXTENDED PERIODS. EXTENDED MODELS IN GENERAL AGREEMENT WITH OVERALL PATTERN. A SERIES OF SHORTWAVES CONTINUE TO MOVE THROUGH THE UPPER LEVEL FLOW INTO THE EARLY PORTION OF NEXT WEEK. RIDGING SLIDES OVER THE FORECAST AREA BY TUESDAY... SHUNTING THE BETTER UPPER LEVEL DYNAMICS NORTHWARD...BUT BOTH GFS/ECMWF SHOWING ENOUGH MOISTURE FOR DIURNALLY DRIVEN CONVECTION. CURRENT EXTENDED TRENDS LOOK GOOD WITH CHANCE POPS AND TEMPERATURES JUST ABOVE NORMAL FOR THIS TIME OF YEAR. NO CHANGES PLANNED WITH THIS ISSUANCE. 12 && AVIATION... 18Z UPDATE... VFR THROUGH 08Z AT MOST TAF SITES...06Z AT AHN. WINDS EXPECTED TO STAY WESTERLY THROUGH THE FORECAST PERIOD. CHANCE OF SHOWERS AT NORTHERN TAF SITES THIS AFTERNOON...TS POSSIBLE AT CSG AND MCN THIS AFTERNOON AND EVENING. OVERNIGHT...CIGS MAY FALL TO IFR AT NORTHERN TAF SITES AND MVFR AT SOUTHERN TAF SITES. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON PCPN AND WINDS. MEDIUM CONFIDENCE ON CIGS AND VSBYS. PREFERRED NAM BUFR SOLUTION TO GFS BUFR. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 91 68 95 / 20 20 10 30 ATLANTA 68 88 71 92 / 20 20 10 30 BLAIRSVILLE 65 82 64 84 / 20 20 10 30 CARTERSVILLE 68 88 65 93 / 20 20 10 30 COLUMBUS 70 92 72 94 / 30 20 10 30 GAINESVILLE 67 87 69 92 / 20 20 10 30 MACON 69 93 70 96 / 30 20 10 30 ROME 68 89 67 94 / 20 20 10 30 PEACHTREE CITY 67 89 66 92 / 20 20 10 30 VIDALIA 74 93 74 95 / 30 20 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 23, 2:14 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 214 PM EDT THU JUN 23 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241815- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 214 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS POSSIBLE OVER NORTH GEORGIA AND NUMEROUS THUNDERSTORMS EXPECTED OVER CENTRAL GEORGIA. .SYNOPSIS... HIGH PRESSURE WAS CENTERED OVER THE PENINSULA OF FLORIDA AND SHOULD PERSIST THROUGH THE DAY. LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES...BRINGING A SURFACE BOUNDARY INTO THE TENNESSEE AND OHIO VALLEYS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS FROM THUNDERSTORMS. .DISCUSSION... AS THE LARGE UPPER LEVEL TROUGH PUSHES ACROSS THE GREAT LAKES AND INTO THE OHIO VALLEY BY TONIGHT...AN AREA OF MODERATE SHEAR AND INSTABILITY...AND ABUNDANT MOISTURE WILL PREVAIL ACROSS NORTH CENTRAL GEORGIA. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER MUCH OF NORTH AND CENTRAL GEORGIA BY LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FROM FRIDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 10
In the hours before
Special weather statement, Jun 23, 4:29 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT THU JUN 23 2011
GAZ090-091-102-103-232115-
429 PM EDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 515 PM
EDT...
AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND SOUTH FORT BENNING TO TROUTMAN...
MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 515 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...
WESTVILLE...TROUTMAN...LOUVALE...OMAHA...PROVIDENCE CANYON STATE
PARK...JAMESTOWN/SOUTH FORT BENNING...FORT BENNING/LAWSON ARMY AIR
FIELD...SANFORD...LUMPKIN...KIMBROUGH...BROOKLYN...WESTON...RICHLAND
AND RENFROE.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3193 8492 3195 8497 3198 8496 3200 8507
3209 8504 3213 8506 3226 8490 3232 8501
3237 8499 3241 8488 3242 8477 3252 8471
3252 8457 3255 8456 3256 8445 3236 8438
3223 8441 3223 8443 3191 8446
TIME...MOT...LOC 2029Z 250DEG 24KT 3227 8482 3216 8473
3194 8465Special weather statement, Jun 23, 4:43 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT THU JUN 23 2011
GAZ044-053-232115-
443 PM EDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN NORTHERN COWETA AND SOUTH FULTON COUNTIES UNTIL 515 PM EDT...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND CHATTAHOOCHEE HILLS TO PLANT YATES...
MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS NORTH COWETA AND SOUTH FULTON COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLANT YATES...
CHATTAHOOCHEE HILLS...ROSCOE...ARNCO-SARGENT...DUNAWAY GARDENS...
PALMETTO...FAIRBURN...MADRAS...UNION CITY AND CANNONGATE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3346 8498 3344 8494 3351 8485 3351 8483
3356 8483 3363 8475 3364 8446 3355 8446
3352 8459 3348 8463 3345 8463 3342 8467
3340 8496 3341 8501
TIME...MOT...LOC 2042Z 268DEG 20KT 3356 8477 3349 8482
3345 8493Local storm report, Jun 23, 4:56 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 2 NNE UVALDA 32.06N 82.50W
06/23/2011 MONTGOMERY GA 911 CALL CENTER
MONTGOMERY 911 RELAYED A REPORT OF A TREE DOWN NEAR
UVALDA.
&&
AGIBBSLocal storm report, Jun 23, 5:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL ALSTON 32.08N 82.48W
06/23/2011 E0.25 INCH MONTGOMERY GA PUBLIC
&&
SNELSONSpecial weather statement, Jun 23, 5:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU JUN 23 2011
GAZ044-053-054-232200-
513 PM EDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN COWETA...FAYETTE
AND FULTON COUNTIES UNTIL 600 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND FAIRBURN TO ARNCO-SARGENT...MOVING
EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS
THEY MOVE ACROSS COWETA...FAYETTE AND FULTON COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CAMPBELLTON...CHATTAHOOCHEE HILLS...PALMETTO...ARNCO-SARGENT...PLANT
YATES...CANNONGATE...MADRAS...DUNAWAY GARDENS...ROSCOE...FAIRBURN...
NEWNAN...TYRONE...UNION CITY AND SANDY CREEK. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3349 8489 3352 8482 3356 8483 3363 8475
3362 8474 3366 8466 3369 8463 3369 8446
3355 8446 3355 8444 3350 8442 3347 8438
3341 8442 3333 8460 3337 8485 3344 8492
TIME...MOT...LOC 2112Z 271DEG 17KT 3356 8460 3348 8464
3342 8472 3341 8484Special weather statement, Jun 23, 5:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT THU JUN 23 2011
GAZ078>080-089>092-103-232200-
517 PM EDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...TALBOT...SCHLEY...MUSCOGEE...MARION...TAYLOR...
CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 600 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND UPATOI TO BUENA VISTA AND
SEMINOLE...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...TALBOT...SCHLEY...MUSCOGEE...MARION...TAYLOR...
CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE SEMINOLE...PRESTON...CHURCH
HILL...DRANEVILLE...ZELLOBEE...BRANTLEY...BUENA VISTA...
CHRISTOPHER...EELBECK/WEST FORT BENNING...MANTA...CUSSETA...VISTA
TERRACE...SAND HILL...UPATOI AND NORTH FORT BENNING. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3222 8464 3223 8483 3237 8490 3253 8492
3259 8484 3259 8470 3262 8469 3263 8449
3253 8432 3240 8420 3240 8425 3230 8425
3229 8422 3220 8424 3216 8428 3217 8442
3207 8443 3203 8465
TIME...MOT...LOC 2116Z 256DEG 19KT 3254 8474 3233 8443
3212 8455The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:43 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 47 min |
| Jun 22, 9:11 PM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jun 22, 9:31 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jun 23, 5:05 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 25 min |
| Jun 23, 5:43 AM EDT | Special Weather Statement | FFC | Banks, Hall | 32 min |
| Jun 23, 12:06 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Jun 23, 12:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Jun 23, 1:55 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 23, 3:23 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 23, 3:36 PM EDT | Special Weather Statement | FFC | Wheeler | 39 min |
| Jun 23, 4:16 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 44 min |
| Jun 23, 4:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jun 23, 4:29 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 46 min |
| Jun 23, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 38 min |
| Jun 23, 4:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Jun 23, 5:13 PM EDT | Special Weather Statement | FFC | Fayette | 47 min |
| Jun 23, 6:06 PM EDT | Special Weather Statement | FFC | Talbot | 39 min |
| Jun 23, 6:21 PM EDT | Special Weather Statement | FFC | Butts, Henry, Spalding | 39 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.